MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2R8401
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date ¿ these events were described as, ¿seeing roughly 3 leaky sets per day¿.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink system solution sets were leaking where the drip chamber meets the tubing.The leaks were discovered while the pharmacy primes the lines during internal testing prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SYSTEM SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18455914
Report Number1416980-2023-06956
Device Sequence Number17928387
Product Code FPA
UDI-Device Identifier00085412565767
UDI-Public(01)00085412565767
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Catalogue Number2R8401
Device Lot NumberR23A02062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/09/2024
Date Device Manufactured01/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown